# SDR FDEA2019101092527

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SLAT LOWER T/E WEDGE ATTACH ANGLE IS CORRODED AND THE T/E WEDGE WAS BULGING WITH FASTENERS PULLING THROUGH AT THREE LOCATIONS.   REPLACED THE SLAT.
